Can Losartan Cause Weight Loss?

Weight Loss

Losartan, an angiotensin II receptor blocker (ARB), is primarily used to treat high blood pressure (hypertension) and certain other cardiovascular conditions. Weight loss is not a common or typical side effect associated with the use of Losartan.

However, some individuals might experience changes in weight while taking Losartan, but this is not a guaranteed effect and varies from person to person. Weight changes could occur due to various factors, including the individual’s response to the medication, potential alterations in fluid balance, or other effects on the body that might indirectly influence weight.

If a person experiences unexpected or significant weight loss while taking Losartan or any other medication, it’s important to consult a healthcare professional. Sudden or unexplained weight loss could be due to various underlying health conditions or factors unrelated to the medication, and it’s essential to determine the cause and receive appropriate medical evaluation and guidance.

  • Recent Posts

  • Categories

  • Archives

  • Tags